# SDR WRLA97088

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 51D989
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, FLT CREW RECEIVED A NR 3 ENGINE 'FADEC MAINTENANCE' ALERT, ALONG WITH AN EGT RISE.  ENGINE WAS SHUTDOWN IN FLIGHT.  FLIGHT CREW CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REP BORESCOPED ENGINE PER MM, NO DEFECTS FOUND.  REPLACED EEC.  ALL GROUND RUNS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  DUE TO REPETITIVE NATURE OF THIS FAULT, NR 3 ENGINE WILL BE CHANGED AT NEXT 'A' CHECK.  (M)
